# SDR CALA2014041700467

- Difficulty date: April 17, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 148A822010
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REAR SPAR, RT PRIMARY TERMINAL FITTING, AFT DRAG BRACE FITTING IS CORRODED.  R & R RT OTBD AFT VERTICAL DRAG BRACE FITTING IAW SRM 51-40-02.
